Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Sweating in scrotum, testicle pain, flaccid penis, prostatis. Taken amytriptalene. Cystoscopy done. Nerve problem?

Hi I have an ongoing problem I have had for many years but will not go away. My scrotum is always sticky and sweaty and cold and my testicles ache. My penis is hard flaccid most of the time and also cold and sweaty. I have seen 3 urologists without any success. i have been diagnosed with prostatitis and I am currently taking 30 mg a day of amytriptalene which takes away the worst of the pain but not completely. I have had a cystoscopy and my prostate appeared healthy and ultrasound which didn t show anything. I have taken an antibiotic before which I can t spell but I will try Narfloxacin which I felt did give me some relief but I have only taken it for 6 weeks but the doctors have been reluctant for me to keep taking it. I have done some research I wondered whether it could be a nerve problem. I just wondered if you had any ideas. I would appreciate some advice. Thanks
Asked On : Sun, 29 Jul 2012
Answers:  0 Views:  205 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor